# SDR CA040923001

- Difficulty date: June 27, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 699018002
- Condition: Failed
- Location: Auto Feather
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) AUTO FEATHER SYSTEM FAILED TO ARMED WHEN TAKE-OFF POWER WAS APPLIED. TAKE-OFF ABORTED AT APPROX 60 KTS.  RETURNED TO GATE.  AC GROUNDED.  RT PROPELLER ELECTRONIC CONTROL UNIT (PECU) REPLACED IAW AMM 61-20-36.
